# SDR REXA201100764

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,314 hours, 17,906 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT WARNING IN FLIGHT LEFT SIDE OF FUSELAGE RED ON A/ICE SYNOPTIC PAGE.  TROUBLE SHOT AND FOUND LEFT FUSELAGE SENSING ELEMENT A47WK TO BE AT FAULT.  REMOVED AND REPLACED A47WK SENSING ELEMENT IAW AMM 36-21-04.  OPERATIONAL TEST OF THE BLEED AIR LEAK DETECTION SYSTEM CHECKS GOOD IAW AMM TASK 36-21-00-710-801.  PERFORMED ENGINE RUN AND OPS CHECK OF ANTI- ICE SYSTEM COULD NOT DUPLICATE.  OPS CHECKED GOOD PER AMM 36-20-00 RETURN TO SERVICE.
